MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SMARTLIFE LARGE ASPETIC HOUSING; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SMARTLIFE LARGE ASPETIC HOUSING; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Catalog Number 7126120000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the housing fractured.The broken housing could cause the non-sterile battery to be exposed to the sterile field.Attempts are being made for additional information.
 
Additional Manufacturer Narrative
The reported event was confirmed.A picture was provided at intake and it was visually observed the housing's weld was fractured.
 
Event or Problem Description
The user facility reported that the housing fractured.The broken housing could cause the non-sterile battery to be exposed to the sterile field.Although requested, no information was available regarding patient involvement, adverse consequences, surgical delay or medical intervention.

Brand Name
SMARTLIFE LARGE ASPETIC HOUSING
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key20334220
Report Number3015967359-2024-01859
Device Sequence Number9727956
Product Code HWE
UDI-Device Identifier07613327128819
UDI-Public(01)07613327128819(10)19144
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7126120000
Device Lot Number19144
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/17/2024
Supplement Date Received by Manufacturer12/03/2024
Initial Report FDA Received Date09/30/2024
Supplement Report FDA Received Date12/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/24/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown